# SDR SWAA981578

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 053SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 26015711
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN WITH NR 1 MAIN TIRE BLEW ON TAKEOFF DAMAGING ATTACHED GEAR DOOR AND PUNCHING HOLE IN INBOUND AFT SECTION OF NR 1 ENGINE NACELLE.  FOUND LEFT GEAR CENTER AND INNER DOOR DAMAGE FROM TIRE BURST.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 AND NR 2 MLG TIRE ASSY PER  BOEING MM, BITE TEST ANTISKID CK GOOD.  REMOVED AND REPLACED LEFT GEAR UPPER CENTER AND INNER DOOR RIGG CK GOOD OPS CK GOOD PER MM.
